# SDR REXA2021060200392

- Difficulty date: May 20, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 39,968 hours, 29,525 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 6003188715
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER HANDLE CRACKED. MARKED WITH ORANGE TAPE. - REMOVED AND REPLACED PAX DOOR INNER HANDLE IAW AMM 52-11-02-000/400-809-A01. REMOVED AND REPLACED BETA LIGHT AND KNOB IAW AMM 33-51-13-000/400-801 AND SRM 51-41-02-001-001-A01.
